I am a college student and my doctor prescribed Effexor to me to help with both ADHD and Depression. I started out over the summer with a dose of 37.5and then increased it to 75mg. I have recently increased the dosage again because it was helping but I was still very anxious. I was constantly crying and I still couldn't focus on my school work. I am currently on a higher dosage and it is 112.5. It says that the symptoms cause you to eat less but I feel like I am snacking more than usual and I am finding myself exhausted and sleeping for hours when I had already gone to sleep early the night before. Is this normal when increasing the dosage? I am actually concerned with my health because I do not want to gain weight because I don't have enough energy to exercise and I don't want my grades to suffer.
You can have side effects with an increase in dosage. But it sounds like you have been having side effects since the summer?
You have had plenty of time for the Effexor to work. May be best to talk to your doctor about your symptoms and concerns.
Hope you find what works for you soon :)
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2016 • 2 answers
Posted 26 Mar 2016 • 0 answers
Posted 29 Jul 2016 • 1 answer
Posted 7 Aug 2016 • 1 answer
Posted 15 Apr 2017 • 2 answers